Generalized Estimating Equations for Genetic Association Studies of Multi-Correlated Longitudinal Family Data

Özge Karadağ [1] , Serpil Aktaş Altunay [2]

97 91

In genetic epidemiology studies, many diseases are multifactorial that can be both environmental and genetic inherited pattern. The relationship between genetic variability and individual phenotypes is usually investigated by genetic association studies. In genetic association studies, longitudinal measures are very important scale in detecting disease variants. They enable to observe both factors in the progress of disease. Generalized Linear Modelling (GLM) techniques offer a flexible approach for testing and quantifying genetic associations considering different types of phenotype distributions. In this study, it is aimed to accommodate Generalized Estimating Equations (GEE) method for genetic association studies in the presence of both familial and serial correlation. For this purpose, a real genotyped data set with the pedigree information and a continuous trait measured over time is used to model the association between the disease and the genotype by analyzing several variants, which have been associated with the disease. A joint working correlation structure is adapted, accounting for two different sources of correlations for estimating equations. 

genetic association, pedigree data, multi-correlated data
  • Liang KY, Zeger SL (1986) Longitudinal data analysis using generalized linear models. Biometrika 73: 13–22
Konular
Dergi Bölümü Statistics
Yazarlar

Orcid: 0000-0002-2650-1458
Yazar: Özge Karadağ
Kurum: Hacettepe University
Ülke: Turkey


Yazar: Serpil Aktaş Altunay
Kurum: Hacettepe University
Ülke: Turkey


Bibtex @araştırma makalesi { gujs311237, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {}, volume = {31}, pages = {273 - 280}, doi = {}, title = {Generalized Estimating Equations for Genetic Association Studies of Multi-Correlated Longitudinal Family Data}, key = {cite}, author = {Karadağ, Özge and Aktaş Altunay, Serpil} }
APA Karadağ, Ö , Aktaş Altunay, S . (). Generalized Estimating Equations for Genetic Association Studies of Multi-Correlated Longitudinal Family Data. Gazi University Journal of Science, 31 (1), 273-280. Retrieved from http://dergipark.gov.tr/gujs/issue/35772/311237
MLA Karadağ, Ö , Aktaş Altunay, S . "Generalized Estimating Equations for Genetic Association Studies of Multi-Correlated Longitudinal Family Data". Gazi University Journal of Science 31 (): 273-280 <http://dergipark.gov.tr/gujs/issue/35772/311237>
Chicago Karadağ, Ö , Aktaş Altunay, S . "Generalized Estimating Equations for Genetic Association Studies of Multi-Correlated Longitudinal Family Data". Gazi University Journal of Science 31 (): 273-280
RIS TY - JOUR T1 - Generalized Estimating Equations for Genetic Association Studies of Multi-Correlated Longitudinal Family Data AU - Özge Karadağ , Serpil Aktaş Altunay Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 273 EP - 280 VL - 31 IS - 1 SN - -2147-1762 M3 - UR - Y2 - 2017 ER -
EndNote %0 Gazi University Journal of Science Generalized Estimating Equations for Genetic Association Studies of Multi-Correlated Longitudinal Family Data %A Özge Karadağ , Serpil Aktaş Altunay %T Generalized Estimating Equations for Genetic Association Studies of Multi-Correlated Longitudinal Family Data %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 1 %R %U
ISNAD Karadağ, Özge , Aktaş Altunay, Serpil . "Generalized Estimating Equations for Genetic Association Studies of Multi-Correlated Longitudinal Family Data". Gazi University Journal of Science 31 / 1 273-280.